# SDR ASAA2013061495172

- Difficulty date: June 14, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65C2640216
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING AREA, FOUND CORRODED ON RT CUSP WEB FROM BS 767-787.  ACFT GROUNDED.   R & R RT CUSP WEB IAW SRM 51-40-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53- 60-13-1A-1.
